PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 105-114
Tytuł artykułu

Balanced congruences

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let V be a variety with two distinct nullary operations 0 and 1. An algebra 𝔄 ∈ V is called balanced if for each Φ,Ψ ∈ Con(𝔄), we have [0]Φ = [0]Ψ if and only if [1]Φ = [1]Ψ. The variety V is called balanced if every 𝔄 ∈ V is balanced. In this paper, balanced varieties are characterized by a Mal'cev condition (Theorem 3). Furthermore, some special results are given for varieties of bounded lattices.
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University of Olomouc, Tomkova 40, CZ-77900 Olomouc, Czech Republic
  • Institut für Algebra und Computermathematik, Technische Universität Wien, Wiedner Hauptstraße 8-10, A-1040 Wien, Austria
Bibliografia
  • [1] I. Chajda, Locally regular varieties, Acta Sci. Math. (Szeged) 64 (1998), 431-435.
  • [2] I. Chajda and G. Eigenthaler, A remark on congruence kernels in complemented lattices and pseudocomplemented semilattices, Contributions to General Algebra 11 (1999), 55-58.
  • [3] G. Grätzer and E.T. Schmidt, Ideals and congruence relations in lattices, Acta Math. Sci. Hungar. 9 (1958), 137-175.
  • [4] A.I. Mal'cev, On the general theory of algebraic systems (Russian), Mat. Sb. 35 (1954), 3-20.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1031
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.